MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT I2000SR PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT I2000SR PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 03M74-02
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed false positive alinity i b-hcg results on a 20yrs old female patient.The results provided were: on (b)(6) 2026 initial=208.36 miu/ml (> 25.0 miu/ml =positive) /repeated =< 1.2 miu/ml (< or =5.0 miu/ml=negative).At other hospital hcg=negative (no actual results provided).There was no reported impact to patient management.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Section a patient information: refer to section b5 for complete patient information.All available patient information was included.Additional patient details are not available.
 
Additional Manufacturer Narrative
During the requested site visit, the field service engineer (fse) found a reddish-brown sediment at the bottom of the reservoir, buffer.Fse cleaned the reservoir, buffer (rohs), which resolved the issue.The service history of the architect i2000sr, serial number (b)(6) found no additional discrepant patient results were reported after the current event was identified.A review of historical data revealed no trends, systemic issues, or related nonconformances.A review of trending data associated with the reservoir, buffer (rohs), did not identify an increase in complaint activity.The architect system operations manual addresses operational precautions and limitations; component replacement; and troubleshooting for erratic results.The architect i2000sr service and support manual contained adequate information for troubleshooting erratic results on the architect system.A review of the manufacturing documentation did not identify any issues associated with the customer's observation.Based on the investigation, no product deficiency was identified for the architect i2000sr, serial number (b)(6) or reservoir, buffer (rohs).
 
Event or Problem Description

Brand Name
ARCHITECT I2000SR PROCESSING MODULE
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key24568129
Report Number3016438761-2026-00128
Device Sequence Number21222786
Product Code JJE
UDI-Device Identifier00380740006235
UDI-Public(01)00380740006235
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03M74-02
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2026
Supplement Date Received by Manufacturer04/01/2026
Initial Report FDA Received Date03/11/2026
Supplement Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/20/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC BHCG 100T (CN), 07K78-74, (B)(6).; ARC BHCG 100T (CN), 07K78-74, (B)(6).
Patient Age20 YR
Patient SexFemale